# SDR 99FDEA00142

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Dampener
- Condition: Inoperative
- Location: Left Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAND GEAR LEVER UPON RETRACTION IND RETRACT FAULT.  TRIED TO RECYCLE GEAR DOWN TO UP & SAME IND.  *S/D*  REMOVED AND REPLACED LT MLG PITCH DAMPENER IAW 32-11-15.  RECHARGED NITROGEN PRESSURE MM 12-12-32.  TEST OK.
